# SDR CA970930013

- Difficulty date: September 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A150M
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Damage
- Location: Prop Le
- Part time: 4,791 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. STONE DAMAGE WAS FOUND ON THE LEADING EDGE OF THE PROPELLER BLADES, BLADES WERE TRIMMED. MOUNTING BOLTS (P/N B4622-12) WERE FOUND BENT AND WERE REPLACED.
